# SDR 97FDEA00378

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65192596
- Condition: Corroded
- Location: Ws 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0328 033  STA-PAE - R/W O/B AILERON CENTER O/B HINGE FITTING ON AIRCRAFT IS CORRODED (REQUIRES AILERON REMOVAL).  REMOVED R/W O/B AILERON.  REMOVED AND REPLACED R/W O/B AILERON, O/B HINGE FITTING.  REINSTALLED R/W O/B AILERON ALL WORK DONE IAW FED-EX M/M 27-10-31, AND FED-EX SRM 51-30-2.
